# SDR HEEA078640

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- Aircraft time: 1,260 hours
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 857A1641
- Part serial: 6761
- Condition: Stiff
- Location: Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HEATER VALVE HARD TO TURN, WILL NOT TURN OFF.
